Depressed or anxious? Trying to quit smoking? Looking to reach your personal healthy weight?

Sign up for your free, interactive, evidence-based course!

This digital care program has helped thousands of people decrease depressive symptoms, conquer anxiety, quit smoking, and acheive their personal healthy weight.

Don’t take our word for it: browse our communities or register now to create your own free, personalized program.

Browse through 387099 posts in 42810 threads.

112,012 Members

Please welcome our newest members: Twyll, staccam, darkmoon101, Portillo, nova2020

D?pendance ? la pastille


Samantha, Bilingual Health Educator
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
Bonjour Hélène,

Bienvenue au forum! Nous sommes content de vous recevoir! On vous encouragent fortement de travailler le programm de renoncement.
 
Consultez votre médecin si vous avez de la difficulté à réduire le nombre de pastilles au bout de trois mois de traitement.
 Gardez nous au courant!


Samantha, Health Educator
H?l?ne72
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
8 years ago 0 H?l?ne72 1 logo logo logo logo logo logo logo logo logo logo
Bonjour,
Je suis nouvelle sur ce forum, j'aimerais savoir si on peut devenir dépendant des pastilles. Je les utilise depuis plus de 3 mois. J'en suis à 2 ou 3 par jour. Je n'arrive pas à cesser complètement. Est-ce trop tôt?
Merci de me répondre.

Reading this thread: